# SDR HEER20160713822

- Difficulty date: July 13, 2016
- Submitted: July 13, 2016
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 17,359 hours
- Engine: Allsn 250C47B
- Engine time: 11,019 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK150060
- Condition: Spalled
- Location: Engine
- Part time: 437 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-2-16 FOR TURBINE O/H AND 2000 HR INSPECTION.  NR 5 BEARING EXHIBITS SPALLING AT OUTER RACE SPLIT.  REPLACED NR 5 BEARING.
